# SDR CA190306013

- Difficulty date: March 5, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Plate
- Part number: D4432130152X02
- Condition: Cracked
- Location: Mlg
- Part time: 190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULE MAINTENANCE THE MLG SUPPORT PLATE WAS FOUND CRACKED IN HALF, NO OTHER DAMAGE OR CRACKS FOUND ANYWHERE ELSE ON MLG. UPON FURTHER INSPECTION IT WAS DISCOVERED THAT EXCESSIVE RESIN DURING FABRICATION OF A/C HAD DRIPPED DOWN AND CURED AS A `BUMP` OR `LUMP` ON THE SURFACE THAT SUPPORT PLATE SITS AND LIKELY CONTRIBUTED TO THIS RESIN SUPPORT PLATE CRACKING.
